MathSciNet Relay Station
MathSciNet bibliographic data
MR1998188 46B25 (47B07 47B37)
Fabian, M.; Zizler, V. A "nonlinear'' proof of Pitt's compactness theorem. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3693–3694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement